# SDR CALA2022022800523

- Difficulty date: February 28, 2022
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N73275
- Make and model: Boeing 737-800
- Aircraft serial: 31593
- Aircraft time: 63,975 hours, 21,939 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Flap
- Part number: NA
- Condition: None
- Location: Primary
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*EMERGENCY DECLARED* PRIMARY FLAPS FAILED  AT FLAP 1.  EXTENDED  FLAPS WITH ALTERNATE FLAP SYSTEM INSPECTED PER AMM 27-51-00-210-801. NO DAMAGE NOTED. PERFORMED FSEU BITE REF FIM 27-51 TASK 801. MSG 27-52259. PERFORMED FAULT ISOATION PER FIM 27-51 TASK 813. NO CURRENT FAULTS. PERFORMED OPERATIONAL TEST OF FLAP SYSTEM REF MM 27-51-00. OP CHECK GOOD. ADD EMP:U332421
